# SDR QXEA9600258

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Engine: Pwa PW120A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 776863
- Condition: Malfunctioned
- Location: Nr 2 Bleed Air
- Part time: 12,651 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - AFTER NR 2 ENGINE IS STARTED AND BLEED IS SWITCHED ON, FUEL ODOR IS PRESENT FOR ABOUT 1 MINUTE. THEN DISAPPEARS. NR 2 ENGINE HP BLEED VALVE REPLACED I/A/W MAINT. MANUAL.  ENGINE GROUND RUN AND SYSYEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
